# SDR DXTA200802986

- Difficulty date: April 7, 2008
- Submitted: April 9, 2008
- Operation: Air carrier
- Aircraft: N708QS
- Make and model: Gulstm 200
- Aircraft serial: 069
- Aircraft time: 44,449 hours, 2,753 cycles
- Engine: Pwc PW306C
- System (JASC): 3150 · Central Warning
- Part: Actuator
- Part number: 4AS7130020003
- Part serial: IL059
- Condition: Malfunctioned
- Location: Elevator Feel
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF ELEVATOR FEEL FAIL MESSAGE CAME ON.  REMOVED DEFECTIVE Q-FEEL ACTUATOR AND INSTALLED NEW Q-FEEL ACTUATOR P/N 4012-0000-000 S/N IL-217 ALL WORK DONE IAW MM 27-30-10.
